# SDR RAIA00607020

- Difficulty date: July 13, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,033 hours, 16,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5557 - STL - ROW 12 EMERGENCY LIGHT OUT.  MAINTENANCE INSPECTED AND RECONNECTED THE EMERGENCY LIGHT POWER SUPPLY AND INVERTER FOR THE LIGHT AT 12C.  OPS CHECKED GOOD.
